# SDR REXA2015032600348

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 23,283 hours, 20,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER LIGHT STRIP HAS DAMAGED CONNECTOR, MALE, SIDE OF THE TWO WIRES THAT COME THROUGH THE FLOORBOARD.  AFT PORTION OF EMER LIGHT STRIP NEEDS REINSTALLED.  FOUND NO DAMAGE TO CONNECTOR, PIN WAS BENT.  STRAIGHTENED PIN, RECONNECTED WIRES & REINSTALLED AFT PORTION OF EMER LIGHT STRIP FLOOR LEVEL IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
